32935 articles – 26201 Notices  [english version]

hal-00755739, version 1

Stability results for the approximation of weakly coupled wave equations

Farah Abdallah 1, Serge Nicaise 1, Julie Valein (, http://www.iecn.u-nancy.fr/~valein/) 23, Ali Wehbe 4

Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 350, 1-2 (2012) 29-34

Résumé : In this note, we consider the approximation of two coupled wave equations with internal damping. Our goal is to damp the spurious high frequency modes by introducing numerical viscosity terms in the approximation schemes. With these viscosity terms, we show the exponential or polynomial decay of the discrete scheme when the continuous problem has such a decay (since the spectrum of the spatial operator associated with the undamped system satisfies the generalized gap condition).

  • 1 :  Laboratoire de Mathématiques et leurs Applications de Valenciennes, EA 45 (LAMAV)
  • Université de Valenciennes et du Hainaut-Cambresis – CNRS : FRE2956
  • 2 :  CORIDA (INRIA Nancy - Grand Est / IECN / LMAM)
  • INRIA – CNRS : UMR7502 – Université de Lorraine
  • 3 :  Institut Élie Cartan Nancy (IECN)
  • CNRS : UMR7502 – Université de Lorraine
  • 4 :  Faculté des Sciences 1
  • Université Libanaise
  • Domaine : Mathématiques/Equations aux dérivées partielles
 
  • hal-00755739, version 1
  • oai:hal.archives-ouvertes.fr:hal-00755739
  • Contributeur : 
  • Soumis le : Mercredi 21 Novembre 2012, 18:06:12
  • Dernière modification le : Vendredi 7 Décembre 2012, 15:28:53